# SDR IPXA12171549

- Difficulty date: January 26, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- Aircraft time: 11,106 hours, 6,987 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327973200000
- Condition: Dented
- Location: Bulk Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, BULK CARGO FLOOR PANEL 161HF HAS MULTIPLE DENTS.  FABBED NEW BULK CARGO FLOOR PANEL 161HF IAW EO A300-5320-16407-E.
